# SDR CALA2023103103241

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N77573
- Make and model: Boeing 737-9
- Aircraft serial: 67603
- Aircraft time: 667 hours, 246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 187090
- Condition: Inoperative
- Location: Sta 310 Wl 290 R
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT ROW 1AB TO SEAT ROW 5AB INOP . ADDED MATERIALS P/N D717-01-100. P/N D171-01-100 ADDED. REMOVED AND REPLACED BATTERY CHARGER M2816 AT STA 310 WL 290 RBL 6 IAW WDM 33-51-12-4 AND PERFORMED OPS CHECK OF EMERGENCY LIGHTS AND OPS CHECK GOOD REFERENCE AMM 33-51-06.
